Tournaments with given regular group.

L. Babai; W. Imrich

Aequationes mathematicae (1979)

  • Volume: 19, page 232-244
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Babai, L., and Imrich, W.. "Tournaments with given regular group.." Aequationes mathematicae 19 (1979): 232-244. <>.

author = {Babai, L., Imrich, W.},
journal = {Aequationes mathematicae},
keywords = {tournament; automorphism group; regular permutation group},
pages = {232-244},
title = {Tournaments with given regular group.},
url = {},
volume = {19},
year = {1979},

AU - Babai, L.
AU - Imrich, W.
TI - Tournaments with given regular group.
JO - Aequationes mathematicae
PY - 1979
VL - 19
SP - 232
EP - 244
KW - tournament; automorphism group; regular permutation group
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.